Hello there...i had protected sex on 14/11 and to be extra safe i took my first postinor pill 14 hours later and second pill 10 hours after first pill. In my period calendar, its stated that i am ovulating on 17/11. My expected period is on 1/12. Yet, i had bleeding on 26/11 . What bleeding is this? Is it implantation bleeding, my period which have arrived earlier or withdrawal bleeding caused by postinor 2? Usually, withdrawal bleeding occurs 5 to 7 days after taking the pill. But it has been 12 days since i had sex and took the pill and i started bleeding after this 12 days of intercourse. Is it possible that i am pregnant? I know that implantation bleeding occurs 6 to 12 days after sex. What bleeding is it? It has been 2 days im experiencing this bleeding. It is like normal period but i dont have backache which i would during my period and it does not have blood clots as usual.It is just red blood. Help me please.